VAERS Explorer
Back to explore

Report #2857732

Received Sep 10, 2025

A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

Overview

Sex
Female
Age
22 yrs
State
GA
Recovered
Unknown
Vaccinated
Jun 1, 2025
Onset
Jun 1, 2025
Days to onset
0
Hospital days
—

Vaccines (1)

TypeNameManufacturerDoseLotRoute / Site
HEPABHEP A + HEP B (TWINRIX)GLAXOSMITHKLINE BIOLOGICALS2——

Symptoms (1)

Inappropriate schedule of product administration

Symptom narrative

received the first dose of Twinrix on 28 Feb 2025 and the second dose was given 01 Jun 2025; This non-serious case was reported by a pharmacist via call center representative and described the occurrence of drug dose administration interval too long in a 22-year-old female patient who received HAB (Twinrix) for prophylaxis. Previously administered products included Twinrix (received the first dose of Twinrix on 28 Feb 2025). On 01-JUN-2025, the patient received the 2nd dose of Twinrix. On 01-JUN-2025, an unknown time after receiving Twinrix, the patient experienced drug dose administration interval too long (Verbatim: received the first dose of Twinrix on 28 Feb 2025 and the second dose was given 01 Jun 2025). The outcome of the drug dose administration interval too long was not applicable. This report is made by GSK without prejudice and does not imply any admission or liability for the incident or its consequences. Additional Information: GSK Receipt Date: 25-AUG-2025 Pharmacist reported that a patient received the first dose of Twinrix on 28 Feb 2025 and the second dose was given 01 Jun 2025 which led to Drug dose administration interval too long.